EconPapers    
Economics at your fingertips  
 

Valuations of Variance and Volatility Swaps Under Double Heston Jump-Diffusion Model With Approximative Fractional Stochastic Volatility

Ke Wang () and Xunxiang Guo ()
Additional contact information
Ke Wang: Southwestern University of Finance and Economics
Xunxiang Guo: Southwestern University of Finance and Economics

Computational Economics, 2024, vol. 63, issue 4, No 10, 1543-1573

Abstract: Abstract In this paper, we study the variance and volatility swaps pricing problem under the framework of double Heston jump diffusion model with approximative fractional stochastic volatility. The pricing formulas of discretely-sampled variance and volatility swaps are obtained by deriving the characteristic function and solving the governing partial integro-differential equations(PIDEs). We also obtain the limits of discretely-sampled variance and volatility swaps pricing formulas, which are the pricing formulas of continuously-sampled variance and volatility swaps. Finally, the effectiveness of the pricing formula is illustrated by comparing with some existing works, and the influence of approximation factor and Hurst parameter variation on the prices of swaps are studied.

Keywords: Variance swaps; Volatility swaps; Double Heston jump-diffusion model; Approximative fractional Brownian motion (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s10614-023-10374-7 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kap:compec:v:63:y:2024:i:4:d:10.1007_s10614-023-10374-7

Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10614/PS2

DOI: 10.1007/s10614-023-10374-7

Access Statistics for this article

Computational Economics is currently edited by Hans Amman

More articles in Computational Economics from Springer, Society for Computational Economics Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-19
Handle: RePEc:kap:compec:v:63:y:2024:i:4:d:10.1007_s10614-023-10374-7